# SDR 2005UALA00553

- Difficulty date: June 9, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 51,115 hours, 27,640 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FRAME INNER CHORD CRACKED THROUGH LOWER FASTENER HOLE AT BS 616 MID CABIN AREA.  *S/D*  REMOVED CRACK, FABRICATED STIFFENER ANGLE & FILLER AND INSTALLED REPAIR PER AMM 53-11-89.
